Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 52, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 9, 2007, 11:51 AM EDT for 26 counties in Georgia; 13 counties in Florida. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2007, 11:51 AM EDT (15:51 UTC)
- Expired
- Apr 9, 2007, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 39 counties
Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 71 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2563 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 091551 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1151 AM EDT MON APR 9 2007 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT /6PM CDT THIS EVENING ACROSS SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...THE LOW-LEVEL DRY AIR WILL REMAIN IN PLACE OVER PORTIONS OF THE AREA THROUGH THIS EVENING. LOW-LEVEL MOISTURE WILL BEGIN TO INCREASE TONIGHT AND TUESDAY AHEAD OF AN APPROACHING GULF LOW PRESSURE SYSTEM. FLZ007-009>014-016>019-026>028-092300- /O.NEW.KTAE.FW.W.0052.070409T1551Z-070409T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- 1151 AM EDT MON APR 9 2007 /1051 AM CDT MON APR 9 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE EARLY EVENING DUE TO LONG PERIODS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-092300- /O.NEW.KTAE.FW.W.0052.070409T1700Z-070409T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 1151 AM EDT MON APR 9 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT THROUGH THE EARLY EVENING DUE TO LONG PERIODS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 9, 11:41 AM EDT, 10 minutes earlier.
Area forecast discussion, Apr 9, 11:41 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1141 AM EDT MON APR 9 2007
.UPDATE...
BASED ON THE LATE MORNING SURFACE OBSERVATIONS AND RUC FORECAST WE
JUST LOWERED OUR DEWPOINT FORECASTS BY SEVERAL DEGREES. IT APPEARS
THAT THE 00 UTC NUMERICAL GUIDANCE UNDERESTIMATED THE AMOUNT OF
MIXING THAT WOULD OCCUR...AND THERE IS SOME VERY DRY AIR ABOVE THE
SURFACE (DESPITE THE OCCASIONAL LIGHT RAIN THIS MORNING). THE
RESULTING RELATIVE HUMIDITY VALUES REQUIRE A RED FLAG WARNING FOR
ALL OF OUR FL ZONES EXCEPT LAFAYETTE...DIXIE...AND FRANKLIN
COUNTIES...AND ALL OF OUR GA ZONES.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING THIS AFTERNOON.
FL...RED FLAG WARNING THIS AFTERNOON EXCEPT FOR
LAFAYETTE...DIXIE...AND FRANKLIN COUNTIES.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&
FOURNIER/GIBBSHazardous weather outlook, Apr 9, 5:23 AM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 523 AM EDT MON APR 9 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-100900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 523 AM EDT MON APR 9 2007 /423 AM CDT MON APR 9 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A WEAK WARM FRONT SOUTH OF THE COASTAL WATERS WILL PROVIDE THE LIFT FOR SCATTERED SHOWERS AND SPRINKLES THROUGH TONIGHT. THESE SHOWERS WILL GENERALLY BE ON THE LIGHT SIDE WITH SMALL RAINFALL ACCUMULATIONS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS WILL CONTINUE TUESDAY AND TUESDAY NIGHT TO THE NORTH OF A WARM FRONT OVER THE COASTAL WATERS. A FEW EMBEDDED THUNDERSTORMS ARE POSSIBLE WITH THE SHOWERS...HOWEVER ANY STORMS SHOULD REMAIN BELOW SEVERE LIMITS. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY...MAINLY IN THE AFTERNOON HOURS. A COLD FRONT IS EXPECTED TO CROSS THE REGION LATE SATURDAY OR SATURDAY NIGHT WITH A POSSIBLE ROUND OF SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY BE ON THE STRONG SIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MROCZKA
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.